The ear infection can affect the outer, middle, or inner ear leading to ear pain, discharge, blocked ears, tinnitus, the fullness of ears, improper hearing, etc. Recurring ear infections can lead to mild hearing loss. Antibiotic ear drops are used for their treatment. Sometimes eardrop with added local anesthesia solution might be required to relieve the pain.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I have a chronic ear infection along with ear pain, drainage, and hearing loss. How do I overcome this?
Query: Hi doctor,I have ear pain and drainage with hearing loss. I have a chronic ear infection.Please advise. Read Full »
Answer: Hello, Welcome to icliniq.com, The problem you are having is chronic suppurative otitis media (CSOM). Surgery is needed in most cases to repair the hearing mechanism and the tympanic membrane and also to eradicate any pathology like cholesteatoma. But before that, you need to take appropriate cul... Read Full »
I am currently using Polysporin ear drops to treat my ear infection, and I am allergic to penicillin. What should I do?
Query: Hi doctor,I have an ear infection, and I am a 27-year-old male. I have been using Polysporin ear drops. Also, I am allergic to Penicillin. Read Full »
Answer: Hello,Welcome to icliniq.com.You seem to be having acute suppurative otitis media. But for an exact diagnosis and treatment, you need to give a more detailed and specific history like, Is there ear pain associated with it? How is the hearing? Any similar history in the past? Did you suffer from a co... Read Full »
I feel dizzy and nauseous after using earbuds. Why?
Query: Hi doctor, I have ear itching and dizziness after using buds for more than one year, which is now aggravating with extreme dizziness and nausea. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. First, you should never use earbuds or anything else inside the ear. It leads to injury in the external auditory canal or even rupture of the tympanic membrane and disturbance in the natural ear-cleaning mechanism o... Read Full »